# SDR R61A201403070370

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 13,388 hours, 8,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, STEERING MANIFOLD BRACKET IS CRACKED IN 3 OF 4 RADIUS. MAINTENANCE R & R STEERING MANIFOLD BRACKET IAW SRM 51-42-02, P/N 170-10788-401 BRACKET.
